Alert archive / Kansas / Flash Flood Watches in 2007
Flash Flood Watch 2, NWS Goodland, KS
NWS Goodland, KS issued this flash flood watch at May 23, 2007, 5:52 AM CDT for 4 counties in Kansas. It took effect at May 23, 2007, 7:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2007, 5:52 AM CDT (10:52 UTC)
- In effect from
- May 23, 2007, 7:00 PM CDT
- Expired
- May 24, 2007, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Goodland, KS
- Flood severity
- None
Counties Gove County, KS, Graham County, KS, Norton County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 131 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 10.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1569 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KGLD 231052 FFAGLD URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 452 AM MDT WED MAY 23 2007 ...WIDESPREAD RAINFALL EXPECTED TONIGHT... .LAST NIGHT HEAVY RAINFALL OCCURRED FROM EASTERN GOVE AND SHERIDAN COUNTIES INTO MOST OF GRAHAM AND NORTON. RAINFALL AMOUNTS OF 2 TO 2.5 INCHES WERE COMMON IN THIS AREA. SOUTHERN GRAHAM WAS ESPECIALLY HARD HIT. LATE THIS AFTERNOON AND INTO TONIGHT...A COLD FRONT AND STRONG UPPER LEVEL STORM SYSTEM WILL BRING ANOTHER ROUND OF HEAVY RAINFALL TO THIS AREA. WITH THE GROUND ALREADY SATURATED...FLASH FLOODING WILL BE POSSIBLE. KSZ004-015-016-029-231800- /O.NEW.KGLD.FF.A.0002.070524T0000Z-070524T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTON-SHERIDAN-GRAHAM-GOVE- INCLUDING THE CITIES OF...NORTON...HOXIE...HILL CITY...QUINTER 552 AM CDT WED MAY 23 2007 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST KANSAS... INCLUDING THE FOLLOWING AREAS...GOVE...GRAHAM...NORTON AND SHERIDAN. * FROM THIS EVENING THROUGH THURSDAY MORNING * ADDITIONAL RAINFALL OF 1 TO 2 INCHES COULD CAUSE FLASH FLOODING OVER PORTIONS OF THE WATCH AREA...ESPECIALLY OVER SOUTHERN GRAHAM. A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. $$ BULLER
3 follow-up statements
000 WGUS63 KGLD 231728 FFAGLD FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 1128 AM MDT WED MAY 23 2007 ...WIDESPREAD RAINFALL EXPECTED TONIGHT... .LAST NIGHT HEAVY RAINFALL OCCURRED FROM EASTERN GOVE AND SHERIDAN COUNTIES INTO MOST OF GRAHAM AND NORTON. RAINFALL AMOUNTS OF 2 TO 2.5 INCHES WERE COMMON IN THIS AREA. SOUTHERN GRAHAM WAS ESPECIALLY HARD HIT. LATE THIS AFTERNOON AND INTO TONIGHT...A WARM FRONT AND STRONG UPPER LEVEL STORM SYSTEM COULD BRING ANOTHER ROUND OF HEAVY RAINFALL TO THIS AREA. WITH THE GROUND ALREADY SATURATED...FLASH FLOODING WILL BE POSSIBLE. KSZ004-015-016-029-240000- /O.CON.KGLD.FF.A.0002.070524T0000Z-070524T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTON-SHERIDAN-GRAHAM-GOVE- INCLUDING THE CITIES OF...NORTON...HOXIE...HILL CITY...QUINTER 1228 PM CDT WED MAY 23 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST KANSAS...INCLUDING THE FOLLOWING AREAS...GOVE...GRAHAM...NORTON AND SHERIDAN. * FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING * ADDITIONAL RAINFALL OF 1 TO 2 INCHES COULD CAUSE FLASH FLOODING OVER PORTIONS OF THE WATCH AREA...ESPECIALLY OVER SOUTHERN GRAHAM. A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. $$ JOHNSON
000 WGUS63 KGLD 232354 FFAGLD FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 554 PM MDT WED MAY 23 2007 ...WIDESPREAD RAINFALL EXPECTED TONIGHT... .LAST NIGHT HEAVY RAINFALL OVER EASTERN GOVE AND SHERIDAN COUNTIES AND INTO MOST OF GRAHAM AND NORTON COUNTIES PRODUCED RAINFALL AMOUNTS OF 2 TO 2.5 INCHES. SOUTHERN GRAHAM WAS ESPECIALLY HIT HARD. THIS EVENING AND INTO TONIGHT...A WARM FRONT AND STRONG UPPER LEVEL STORM SYSTEM COULD BRING ANOTHER ROUND OF HEAVY RAINFALL TO THIS AREA. WITH THE GROUND ALREADY SATURATED...FLASH FLOODING WILL BE POSSIBLE. KSZ004-015-016-029-240800- /O.CON.KGLD.FF.A.0002.070524T0000Z-070524T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTON-SHERIDAN-GRAHAM-GOVE- INCLUDING THE CITIES OF...NORTON...HOXIE...HILL CITY...QUINTER 654 PM CDT WED MAY 23 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST KANSAS...INCLUDING THE FOLLOWING AREAS...GOVE...GRAHAM...NORTON AND SHERIDAN. * THROUGH THURSDAY MORNING * ADDITIONAL RAINFALL OF 1 TO 2 INCHES COULD CAUSE FLASH FLOODING OVER PORTIONS OF THE WATCH AREA...ESPECIALLY OVER SOUTHERN GRAHAM. A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. $$ CLK
000 WGUS63 KGLD 240600 FFAGLD FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 1200 AM MDT THU MAY 24 2007 ...FLASH FLOOD WATCH IS CANCELLED... .ALTHOUGH SHOWERS CONTINUE TO TRACK ACROSS NORTHWEST KANSAS TONIGHT...THE THREAT FOR HEAVY RAIN THAT CAN RESULT IN FLASH FLOODING HAS DIMINISHED. AS AN UPPER LEVEL STORM SYSTEM OVER SOUTHEASTERN COLORADO CONTINUES TO TRACK TO THE NORTHEAST... SHOWERS WILL COME TO AN END EARLY THURSDAY. KSZ004-015-016-029-240700- /O.CAN.KGLD.FF.A.0002.000000T0000Z-070524T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTON-SHERIDAN-GRAHAM-GOVE- INCLUDING THE CITIES OF...NORTON...HOXIE...HILL CITY...QUINTER 100 AM CDT THU MAY 24 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST KANSAS HAS BEEN CANCELLED. DOPPLER RADAR STORM TOTAL PRECIPITATION ESTIMATES INDICATE RAINFALL AMOUNTS OF A COUPLE HUNDREDTHS OF AN INCH TO AROUND THREE QUARTERS OF AN INCH HAS FALLEN IN THE WATCH AREA. ANY ADDITIONAL RAINFALL WILL REMAIN LIGHT...WITH RAINFALL AMOUNTS RANGING FROM A COUPLE HUNDREDTHS TO AROUND A TENTH OF AN INCH EXPECTED. $$ CLK
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood watch went out at May 23, 3:52 AM CDT, 2 hours earlier.
Area forecast discussion, May 23, 3:52 AM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
252 AM MDT WED MAY 23 2007
.DISCUSSION...FORECAST CONCERNS WILL BE HEAVY RAINFALL/HYDRO
PORBLEMS LATER THIS AFTERNOON INTO TONIGHT FOLLOWED BY HOW COLD
TEMPERATURES WILL BE THROUGH THURSDAY. SATELLITE SHOWING AN
INCREASINGLY AMPLIFIED AND ACTIVE FLOW PATTERN FROM THE CENTRAL
PACIFIC INTO THE ATLANTIC. LARGE AND COMPLICATED UPPER TROUGH EXTENDS
FROM THE CENTRAL PACIFIC INTO THE GULF OF ALASKA. THIS IS PUMPING UP
A RIDGE ALONG THE WEST COAST WITH A STRONG SYSTEM SLIDING SOUTH ON
ITS EAST SIDE IN NORTHWEST CANADA. THIS SYSTEM IS BEGINNING TO KICK
OUT STRONG SYSTEM OVER EASTERN MONTANA. THE SOUTHERN END OF THAT
UPPER TROUGH IS DIGGING SOUTH. BLOCKY PATTERN EXISTS OVER THE
ATLANTIC AT THIS TIME.
AT LOW LEVELS...MODELS WERE TOO WARM OVER THE AREA AND IMMEDIATELY
NORTH WITH THE GFS DOING BETTER THAN THE UKMET. OVER THE NORTHERN
PLAINS THE MODELS WERE SIMILAR AND COLD. OTHERWISE MODELS ARE
REASONABLY INITIALIZED AND SIMILAR WITH THEIR SOLUTIONS. GFS AND
UKMET HAVE BEEN THE MOST CONSISTENT THE LAST FEW DAYS AND WILL
CONTINUE TO BASE THE FORECAST OVERALL ON THEIR OUTPUT.
TODAY/TONIGHT...RADAR KEEPS HAVING SPOTTY SHOWERS DEVELOP WITH
LINGERING LIFT AROUND. WILL KEEP A SLIGHT CHANCE OF SHOWERS THIS
MORNING. LATER TODAY AND INTO THE NIGHT FRONT APPROACHING FROM THE
NORTH AND SOUTHERN FRONT RETURNING NORTH LOOK ALMOST TO COMBINE
INTO ONE AND PUT A SQUEEZE PLAY ON THE AREA. WILL HAVE SOME UPSLOPE
AND COPIOUS AMOUNTS OF MOISTURE. ALSO WILL NEED TO ADDRESS THE
AFFECTS THE STRONG SHORTWAVE TROUGH OVER THE GREAT BASIN EMBEDDED
WITHIN SOUTHERN PORTION OF THE MEAN TROUGH WILL HAVE ON THE AREA.
SYSTEM HAS BEEN PRODUCING LIGHTING STRIKES DURING THE NIGHT.
UPPER AIR ANALYSIS VERY COLD AIR WITH THIS SYSTEM. ALSO RIGHT REAR
QUADRANT OF UPPER JET GETS INVOLVED AGAIN.
THE RESULT OF ALL THIS IS FOR PRECIPITATION TO INCREASE THIS
AFTERNOON AND BECOME WIDESPREAD OVER MOST IF NOT THE ENTIRE FORECAST
AREA. PORTIONS OF MY EASTERN COUNTIES RECEIVED A LOT RAIN LAST NIGHT.
MOST OF THE SOUTHERN HALF OF GRAHAM COUNTY RECEIVED 2 TO 3.5 INCHES
ACCORDING TO THE RADAR. SMALL PORTIONS OF EASTERN GOVE AND SHERIDAN
ALONG WITH WESTERN NORTON SHOW ESTIMATES OF 2 TO 2.5 INCHES.
BECAUSE OF THIS AND LOWER FFG IN THIS AREA...DECIDED TO HOIST A
FLASH FLOOD WATCH FOR THIS AREA. TOYED WITH PUTTING IT OUT FURTHER
WEST FOR MY SOUTH CENTRAL FOUR COUNTIES. HOWEVER...SINCE MOST OF
THIS AREA DID NOT RECEIVE VERY MUCH RAINFALL...WILL LEAVE THEM OUT
FOR NOW. HOWEVER...IF THE NAM IS CORRECT...THE HEAVIER RAINFALL
WILL FALL OVER THIS AREA AS WELL. WILL LEAVE AS IS AND LET THE DAY
SHIFT TAKE ANOTHER LOOK AT IT.
WITH CLOUD COVER...UNFAVORABLE SURFACE WINDS...AND WET GROUND IN
SOME LOCATIONS...WILL GO NEAR TO SLIGHTLY BELOW THE COOLEST GUIDANCE
FOR MAXES.
TONIGHT AM GIVEN SOME EXTREME COOL TEMPERATURES FOR THIS TIME OF
YEAR. FOR MAV AND MET FOR KITR HAVE UPPER 30S WHICH SEEMED A LITTLE
COOL INITIALLY. HOWEVER...AT THIS TIME SOME LOCATIONS NEAR THE
NEBRASKA AND WYOMING BORDER ARE REPORTING NEAR 40. WILL DEPEND ON
WHEN THE CLOUD COVER LEAVES. IF CLOUDS STAY..THIS COULD HAPPEN. WILL
GO CLOSE TO GUIDANCE AND HAVE THE DAY SHIFT LOOK AT THIS AGAIN.
THURSDAY/THURSDAY NIGHT...BELIEVE WE ARE GOING TO GET MUCH COOLER
AIR IN HERE DUE TO THE HIGH AMPLITUDE FLOW ALOFT AND 850 MB
TEMPERATURES/COLD AIR UPSTREAM. MODELS STRONG COLD AIR ADVECTION
AND NORTH WINDS. MAV GUIDANCE LOOKS WAY TOO WARM AND WILL UNDERNEATH.
WITH SURFACE RIDGING...THE DAY LOOKS DRY. HOWEVER...ANOTHER
SHORTWAVE TROUGH APPROACHES LATE IN THE NIGHT FROM THE WEST. ENOUGH
MOISTURE THROUGH MID LEVELS LOOKS TO BE IN PLACE IN THE WEST TO
KEEP A SLIGHT CHANCE THERE.
FRIDAY/FRIDAY NIGHT...SOUTHERLY WINDS WILL INCREASE AND WARM UP
TEMPERATURES. CONSIDERING THE WET GROUND AND TRAJECTORY OF THE
WINDS...AND RECENT WARM BIAS OF MAV IN THIS SCENARIO...WILL
UNDERCUT MAXES. THESE WINDS TRANSPORT GULF MOISTURE BACK NORTHWARD AS
WELL. ANOTHER SHORTWAVE TROUGH AND JET LIFT ARRIVE LATE IN THE DAY.
ALSO...DRYLINE LOOKS TO DEVELOP NEAR THE COLORADO BORDER LATE IN THE
DAY AND THEN A FRONT IS PUSHED THROUGH DURING THE NIGHT WITH ABOVE
MENTIONED SHORTWAVE TROUGH. BECAUSE OF THIS...RAISED POPS TO CHANCE
IN THE WEST DURING THE AFTERNOON AND INCREASED POPS THAT NIGHT.
SATURDAY AND SUNDAY...BASED ON SOME LINGERING PRECIPITATION EXPECTED
FROM FRIDAY NIGHT EVENT...INSERTED A SLIGHT CHANCE OF THUNDERSTORMS
FOR THE MORNING HOURS OF SATURDAY. OTHERWISE...NO ADDITIONAL CHANGES
ARE ANTICIPATED.
THANKS TO ALL FOR AWESOME COLLABORATION THIS MORNING.
&&
.AVIATION...INCREASING CHANCES OF PRECIPITATION REDUCING VISIBILITES
AND CEILINGS WILL IMPACT AVIATION CONCERNS LATER THIS AFTERNOON
INTO TONIGHT. WIDESPREAD THUNDERSTORMS ARE EXPECTED TONIGHT.
&&
KS...FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY MORNING
FOR KSZ004-015-016-029.
NE...NONE.
CO...NONE.
&&
BULLERHazardous weather outlook, May 22, 11:45 AM CDT, 18 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1045 AM MDT TUE MAY 22 2007 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1045 AM MDT TUE MAY 22 2007 /1145 AM CDT TUE MAY 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS GENERALLY ALONG AND EAST OF A LINE FROM TRIBUNE KANSAS TO CULBERTSON NEBRASKA. THUNDERSTORMS WILL INITIATE THIS AFTERNOON ALONG A COLD FRONT AND DRY LINE PUSHING THROUGH THE REGION. THE MAIN THREATS WILL BE LARGE HAIL AND STRONG WINDS. THERE IS ALSO A POTENTIAL FOR A FEW TORNADOES ESPECIALLY EAST OF A MCCOOK TO GOVE LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR WEDNESDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MAINLY ACROSS THE SOUTHERN HALF OF THE TRI STATE REGION. THERE IS ANOTHER SLIGHT CHANCE OF THUNDERSTORMS LATE IN THE WEEK THROUGH MONDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM MDT THIS AFTERNOON. JOHNSON/BULLER
In the hours before
Local storm report, May 23, 5:24 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
424 AM MDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL PARK 39.11N 100.36W
05/22/2007 E1.00 INCH GOVE KS TRAINED SPOTTER
HAIL WITH ESTIMATED 50 MPH WIND
0412 PM HAIL 4 W QUINTER 39.07N 100.31W
05/22/2007 E1.75 INCH GOVE KS TRAINED SPOTTER
LASTED 10 MINUTES
0415 PM HAIL 1 S PARK 39.10N 100.36W
05/22/2007 M0.75 INCH GOVE KS NWS EMPLOYEE
0420 PM HAIL 2 E TASCO 39.35N 100.25W
05/22/2007 E1.75 INCH SHERIDAN KS EMERGENCY MNGR
0422 PM HAIL 4 SE QUINTER 39.03N 100.18W
05/22/2007 M1.00 INCH GOVE KS NWS EMPLOYEE
0435 PM HAIL 13 NW KIT CARSON 38.90N 102.97W
05/22/2007 E1.75 INCH CHEYENNE CO PUBLIC
0445 PM HAIL 9 NNE KIT CARSON 38.88N 102.73W
05/22/2007 E0.88 INCH CHEYENNE CO CO-OP OBSERVER
0458 PM HAIL 15 SSW VONA 39.10N 102.85W
05/22/2007 E1.25 INCH KIT CARSON CO TRAINED SPOTTER
0510 PM HAIL SAINT PETER 39.19N 100.09W
05/22/2007 E1.00 INCH GRAHAM KS LAW ENFORCEMENT
0515 PM HAIL 10 N QUINTER 39.21N 100.23W
05/22/2007 E1.75 INCH SHERIDAN KS EMERGENCY MNGR
0520 PM HAIL 1 NW SAINT PETER 39.20N 100.10W
05/22/2007 E1.00 INCH GRAHAM KS PUBLIC
0522 PM HAIL 3 E SAINT PETER 39.19N 100.03W
05/22/2007 M1.50 INCH GRAHAM KS STORM CHASER
0527 PM HAIL 4 S NORCATUR 39.78N 100.19W
05/22/2007 E0.75 INCH DECATUR KS PUBLIC
0527 PM HAIL 6 NW NORTON 39.90N 99.97W
05/22/2007 E0.75 INCH NORTON KS TRAINED SPOTTER
0530 PM HAIL 3 S SAINT PETER 39.15N 100.09W
05/22/2007 E1.75 INCH GRAHAM KS STORM CHASER
0532 PM HAIL 3 S SAINT PETER 39.15N 100.09W
05/22/2007 E2.00 INCH GRAHAM KS STORM CHASER
0535 PM HAIL 8 N ARAPAHOE 38.97N 102.17W
05/22/2007 E1.75 INCH CHEYENNE CO CO-OP OBSERVER
ALSO HAD ESTIMATED WINDS OF 60 MPH.
0538 PM HAIL 3 SW SAINT PETER 39.16N 100.13W
05/22/2007 E2.50 INCH GRAHAM KS LAW ENFORCEMENT
0540 PM TSTM WND DMG 8 N ARAPAHOE 38.97N 102.17W
05/22/2007 CHEYENNE CO TRAINED SPOTTER
WINDS FLIPPED OVER IRRIGATION PIVOTS
0553 PM TORNADO 4 W WESKAN 38.86N 102.03W
05/22/2007 WALLACE KS LAW ENFORCEMENT
0555 PM TORNADO SAINT PETER 39.19N 100.09W
05/22/2007 GRAHAM KS LAW ENFORCEMENT
GOVE COUNTY LAW ENFORCEMENT REPORTED TORNADO NEAR ST.
PETER.
0614 PM TORNADO 11 E SAINT PETER 39.19N 99.88W
05/22/2007 GRAHAM KS NWS EMPLOYEE
ON THE GROUND FOR APPROX.THREE MINUTES
0614 PM HAIL 2 S SAINT PETER 39.16N 100.09W
05/22/2007 E2.00 INCH GRAHAM KS NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS COPIOUS AMOUNTS OF 2 INCH
HAIL
0618 PM TORNADO 7 SW HILL CITY 39.29N 99.94W
05/22/2007 GRAHAM KS LAW ENFORCEMENT
0623 PM TORNADO 4 S HILL CITY 39.31N 99.85W
05/22/2007 GRAHAM KS TRAINED SPOTTER
ALSO REPORTED WALNUT SIZED HAIL
0636 PM HAIL 3 SW BOGUE 39.33N 99.73W
05/22/2007 E0.75 INCH GRAHAM KS PUBLIC
0644 PM HAIL WINONA 39.06N 101.25W
05/22/2007 E1.50 INCH LOGAN KS TRAINED SPOTTER
0644 PM HAIL WINONA 39.06N 101.25W
05/22/2007 E1.50 INCH LOGAN KS TRAINED SPOTTER
0650 PM HAIL 3 E HILL CITY 39.37N 99.79W
05/22/2007 E1.00 INCH GRAHAM KS EMERGENCY MNGR
0651 PM HAIL 15 S COLBY 39.17N 101.05W
05/22/2007 E1.00 INCH THOMAS KS AMATEUR RADIO
HEAVY RAIN
0655 PM HAIL 9 N WAKEENEY 39.15N 99.88W
05/22/2007 E0.75 INCH GRAHAM KS STORM CHASER
0655 PM HAIL 5 N WAKEENEY 39.10N 99.88W
05/22/2007 E1.75 INCH TREGO KS STORM CHASER
0709 PM HAIL 4 W OAKLEY 39.13N 100.93W
05/22/2007 E1.75 INCH LOGAN KS TRAINED SPOTTER
0710 PM TORNADO 5 W OAKLEY 39.13N 100.95W
05/22/2007 LOGAN KS LAW ENFORCEMENT
0715 PM HAIL 2 N WINONA 39.09N 101.25W
05/22/2007 E0.75 INCH LOGAN KS AMATEUR RADIO
HEAVY RAIN
0730 PM TORNADO ANGELUS 39.19N 100.69W
05/22/2007 SHERIDAN KS EMERGENCY MNGR
BRIEF TORNADO REPORT RELAYED BY SHERIDAN COUNTY SHERIFF
0731 PM TSTM WND GST OAKLEY 39.13N 100.85W
05/22/2007 E57.00 MPH LOGAN KS MESONET
KSN WEATHER LAB NETWORK
0750 PM HAIL 7 S HOXIE 39.25N 100.44W
05/22/2007 E1.00 INCH SHERIDAN KS NWS EMPLOYEE
0800 PM FLASH FLOOD 10 S HILL CITY 39.22N 99.85W
05/22/2007 GRAHAM KS EMERGENCY MNGR
GRAHAM COUNTY EMERGENCY MANAGEMENT REPORTED SEVERAL
COUNTY ROADS FLOODED IN THE SOUTHERN PORTION OF THE
COUNTY.
&&
MBULLERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:25 PM CDT | Tornado Warning | GLD | Logan | 65 min |
| May 22, 7:27 PM CDT | Tornado Warning | GLD | Graham | 48 min |
| May 22, 7:34 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 56 min |
| May 22, 8:02 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 43 min |
| May 22, 8:04 PM CDT | Tornado Warning | GLD | Gove, Logan, Sheridan, Thomas | 56 min |
| May 22, 8:27 PM CDT | Tornado Warning | GLD | Graham | 39 min |
Nearby
Flash Flood Watches in Kansas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.